# SDR ASAA2025060558837

- Difficulty date: June 5, 2025
- Submitted: June 19, 2025
- Operation: Air carrier
- Aircraft: N461AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36363
- Aircraft time: 42,008 hours, 13,036 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 147A5116U20
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA FLOOR WEB STA 986-1006 RBL 24-45 HAS CORROSION. GROUNDED - YES. REMOVED DAMAGE IAW B737-900ER SRM 51-10-02, ORIGINAL THICKNESS .080, MAT REMAINING .039 PER BAC DWG# 147A5116-19 REV A FOUND OUT OF LIMITS DUE TO NOT ALLOWABLE DAMAGE LIMITS GIVEN ON SRM, REMOVED WEB IAW B737-900ER SRM 51-40-02, LOCATED & DRILLED & COUNTERSUNK NEW WEB P/N 147A5116U20 P.O. 1124266.1 PER BAC DWG# 147A5701 REV- AND IAW B737-900ER SRM 51-40-05, SRM 51-40-08, INSTALLED GALLEY MOUNTS AND FLOOR WEB PER BAC DWG# 147A5701 REV- AND IAW B737-900ER SRM 51-40-02, SRM 51-40-04.
